# SDR DALA2015052603486

- Difficulty date: May 26, 2015
- Submitted: May 28, 2015
- Operation: Air carrier
- Aircraft: N844MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29717
- Aircraft time: 55,974 hours, 10,259 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Condition: Delaminated
- Location: Lt Wing Le Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING L/E NR 2 SLAT WEDGE FOUND DELAMINATION FROM INBD EDGE 9.5".  LT WING L/E NR 2 SLAT FOUND REMOVED AN RE-INSTALLED IAW AMM 27-81-02. THE DELAMINATION AREA REPAIRED IAW SRM 51-70-10, FIG 202, L/E SLAT SENSOR SWITCH TEST CARRIED OUT IAW AMM 27-88-01 AND PROXIMITY SENSOR'S INDUCTANCE AND RESISITANCE CHECK CARRIED OUT IAW FIM 32-09-03-101. SLAT OPS CHECK CARRIED OUT IAW AMM 27-81-02, FOUND SATISFACTORY.  1964029.
